# SDR SIMA20130528003

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 29,577 hours, 26,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE 12C INTERIOR OVERWING EMERGENCY LIGHT INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE RT OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-07-000-801-A AND 33-50-07-400-801-A.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
